MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY FOOTSWITCH

INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY FOOTSWITCH
Catalog Number C7002
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 2 of 2 reports linked to mfg report number 3006697299-2024-00135: a facility reported that the cusa clarity footswitch (c7002) voltage was checked prior to surgery and was below the specified value.The device was rebooted, but it could not be used, and another device was used to complete the surgery.Surgical delay was more than 30 minutes.The following day, a company representative visited the facility to check the device, and re-installed the software which resolved the issue.
 
Additional Manufacturer Narrative
The cusa clarity footswitch (c7002) was not available for return as per the customer.As a result, complaint investigation (failure analysis) and determination of root cause is not possible.Lot number information has been provided; therefore, device history records (dhr) was reviewed, and no anomalies were found.Based on the customer reported failure ¿voltage was below specified value¿, and with the additional comment that ¿a system error occurred¿, it is possible this complaint was due to an "interface board" issue.However without testing it is not possible to verify.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CUSA CLARITY FOOTSWITCH
Common Device Name
CUSA CLARITY
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20159191
Report Number3006697299-2024-00136
Device Sequence Number8301261
Product Code LFL
UDI-Device Identifier10381780126256
UDI-Public10381780126256
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7002
Device Lot Number7020742-06
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer10/25/2024
06/09/2026
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date11/01/2024
06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSA CLARITY CONSOLE (C7000)
Patient SexUnknown